Alert archive / New Jersey / Coastal Flood Statements in 2010

Coastal Flood Statement 26, NWS Philadelphia/Mount Holly

November 8, 20104 counties in New Jersey; Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this coastal flood statement at Nov 8, 2010, 3:40 AM EST for 4 counties in New Jersey; Sussex County, Delaware. It took effect at Nov 8, 2010, 7:00 AM EST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Nov 8, 2010, 3:40 AM EST (08:40 UTC)
In effect from
Nov 8, 2010, 7:00 AM EST
Expired
Nov 8, 2010, 11:00 AM EST
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Sussex County, DE, Atlantic County, NJ, Cape May County, NJ, Monmouth County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 56 km from the middle of the area, began a volume at 08:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 8.7 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2010-11-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2010-11-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1640 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

939 
WHUS41 KPHI 080840
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
340 AM EST MON NOV 8 2010

DEZ004-NJZ014-024>026-081600-
/O.NEW.KPHI.CF.S.0026.101108T1200Z-101108T1600Z/
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
340 AM EST MON NOV 8 2010

...MINOR TIDAL FLOODING POSSIBLE TODAY AND TUESDAY...

A STRONG STORM SYSTEM OFF THE COAST AND THE RECENT NEW MOON HAVE
COMBINED TO CREATE HIGHER THAN USUAL TIDE LEVELS ALONG THE COAST.
DURING THE HIGH TIDE THIS MORNING...A FEW AREAS OF MINOR TIDAL
FLOODING ARE POSSIBLE. THE HIGH TIDE OCCURS BETWEEN 8 AM AND 10
AM. 

MORE MINOR TIDAL FLOODING MAY OCCUR ON TUESDAY MORNING. A STRONGER 
ONSHORE FLOW IS EXPECTED TO DEVELOP TUESDAY INTO WEDNESDAY. WATER
LEVELS HIGHER THAN TODAY...AND TUESDAY...MAY OCCUR DURING THE MID-
WEEK PERIOD. 

MAKE SURE YOUR CAR IS PARKED AWAY FROM AN AREA THAT MAY RECEIVE
TIDAL FLOODING. 

$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood statement went out at Nov 8, 3:06 AM EST, 34 minutes earlier.

Area forecast discussion, Nov 8, 3:06 AM EST, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
306 AM EST MON NOV 8 2010

.SYNOPSIS...
DEEPENING LOW PRESSURE WELL EAST OF CAPE COD EARLY THIS MORNING WILL
MOVE NORTH INTO THE GULF OF MAINE THIS MORNING...THEN DROP SOUTHWEST
TO NEAR CAPE COD TONIGHT. THE LOW WILL THEN MOVE SLOWLY EAST FURTHER
OUT TO SEA WEDNESDAY. HIGH PRESSURE OVER QUEBEC WILL BUILD SOUTH
ACROSS THE REGION WEDNESDAY THROUGH THE EARLY PART OF THE UPCOMING
WEEKEND. A COLD FRONT MAY APPROACH THE AREA SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE MAIN FORECAST PROBLEM TODAY WILL BE THE WIND.

THE GRADIENT CONTINUES TO TIGHTEN EARLY THIS MORNING AS THE
DEEPENING SURFACE LOW EAST OF CAPE COD MOVES TO THE NORTH. MID LEVEL
FRONTOGENETIC FORCING IS TOSSING HIGH AND MID LEVEL CLOUDS BACK TO
THE FORECAST AREA...WITH STEADIER PRECIPITATION ACROSS SOUTHERN NEW
ENGLAND. THERE ARE STILL SOME LOW CLOUDS ACROSS THE POCONOS...AND
THE LOW LEVEL TRAJECTORY MAY BRING SOME OF THIS CLOUDINESS SOUTH
INTO THE LEHIGH VALLEY EARLY THIS MORNING. THE PROGRESS OF THE
CLOUDINESS WILL BE TRACKED...AND ADDED TO THE EARLY PORTION OF THE
FORECAST IF NEEDED.

MODELS ARE IN BETTER AGREEMENT WITH THE PLACEMENT AND STRENGTH OF
THE SURFACE LOW FOR TODAY AND THIS EVENING. THIS PLACES THE BEST
GRADIENT ACROSS THE FORECAST AREA FROM MID MORNING THROUGH EARLY
EVENING. THE GRADIENT ITSELF WOULD SUPPORT SUSTAINED WINDS BETWEEN
20 AND 30 MPH ACROSS THE HIGHER TERRAIN...AS WELL AS COASTAL NEW
JERSEY DOWN THROUGH ABOUT NORTHERN ATLANTIC COUNTY.

THE SUSTAINED WINDS APPEAR TO FALL SHORT OF WIND ADVISORY CRITERIA.
IT APPEARS AS THOUGH THE PROBLEM MAY BE GUSTS. 0000 UTC SOUNDINGS
SHOWED MIXED LAYERS BETWEEN 3000 AND 4000 FEET THIS EVENING. IN THE
NORTHWEST FLOW AROUND THE SURFACE LOW TO THE NORTHEAST...THIS WOULD
NOT APPEAR TO CHANGE MUCH. MODEL SOUNDINGS SHOW 45 TO 50 KNOT WINDS
AT THE TOP OF THE INVERSION NEAR THIS HEIGHT.

MODELS HAVE BEEN KEYING ON THE TERRAIN FOR THE LAST FEW RUNS. IN THE
SOUTHERN POCONOS AND NORTHWEST NEW JERSEY...THE THETA E PROFILE
BECOMES NEUTRAL...WITH DECENT LOW LEVEL LAPSE RATES. IN THESE
AREAS...MODEL PROFILE SHOULD WINDS NEAR 55 KNOTS JUST ABOVE THE
INVERSION.

SINCE THE FORECAST GEOSTROPHIC WIND APPEARS TO COME IN AROUND 45
KNOTS...AND PRESSURE FALLS WILL BE NEGATIVE THIS MORNING...WE ARE
NOT LOOKING AT A HIGH WIND EVENT. IT WOULD APPEAR AS THOUGH THE
TERRAIN WOULD BE THE MOST LIKELY AREA FOR WIND ADVISORY TYPE WINDS.
THE FINAL HURDLE TO CLEAR WILL BE THERMALLY INDUCED INSTABILITY.

THERE ARE LOW CLOUDS MOVING INTO THE POCONOS AND THE LEHIGH VALLEY
EARLY THIS MORNING. THIS MAY CUT OFF HEATING THIS MORNING AHEAD OF
THE SYNOPTIC LEVEL CLOUDS DROPPING SOUTHWEST FROM THE CLOSED SYSTEM
EAST OF NEW ENGLAND. THIS COULD END UP BEING THE LIMITING FACTOR
WITH REGARD TO A WIND ADVISORY FOR THESE AREAS.

WHILE BORDERLINE...THE SIGNALS FOR A WIND ADVISORY EVENT ARE THERE.
MOST LIKELY SCENARIO INCLUDES WIND GUSTS TO NEAR 45 MPH WITH
SCATTERED TREE LIMBS DOWN AND POWER OUTAGES. LIMITED THE WIND
ADVISORY TO THE NORTHERN HALF OF THE AREA...WHERE 925 MB WINDS WILL
BE CLOSE TO 50 KNOTS.

WITH REGARD TO PRECIPITATION...THE STEADY PROGRESS OF THE
PRECIPITATION ACROSS SOUTHEAST NEW ENGLAND SUGGESTS THE MOISTURE IS
OVERCOMING THE DRY AIR IN PLACE. WITH THIS IN MIND...THE LIGHT RAIN
CHANCES WERE INCREASED ACROSS NEW JERSEY AND THE POCONOS THIS
MORNING.

THE COLUMN MAY BE DRY ENOUGH IN THESE AREAS FOR A BRIEF MIX WITH
SLEET OR PERHAPS EVEN LIGHT SNOW BEFORE WARMER AIR DROPPING SOUTH
WARMS THE COLUMN ENOUGH TO MITIGATE THE POTENTIAL FOR ICE (AND SNOW
CRYSTALS). MOST MODELS ARE SHOWING THE PRECIPITATION MAKING IT BACK
TO THE DELAWARE RIVER IN THE FORM OF MID LEVEL LIGHT RAIN. THIS IS
REFLECTED IN THE PRECIPITATION FORECAST.

SKY COVER WILL BE TIED TO THE ACTIVITY MOVING BACK WEST SOUTHWEST
FROM THE MID LEVEL SYSTEM. FOR PORTIONS OF NORTHEAST MARYLAND AND
DELAWARE...SKIES COULD BE SUNNY A GOOD PART OF THE DAY...WHILE
NORTHERN NEW NEW JERSEY MAY NOT SEE MUCH IN THE WAY OF SUN. BASED ON
THIS...HIGHS WERE MAINLY A BLEND OF MOS NUMBERS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
THE BEST GRADIENT EXITS THE REGION THIS EVENING. IT APPEARS AS
THOUGH THE BEST MIXING POTENTIAL ENDS SHORTLY AFTER DARK. THE
GRADIENT DOES STILL SUPPORT 15 TO 20 KT WINDS THROUGH ABOUT 0400 UTC
TUESDAY OR SO...THEN BACKING OFF AFTER THAT.

THE PRECIPITATION FIELD SHOULD REACH ITS WESTERNMOST POINT DURING THE
EARLY EVENING...AND MOST OF THIS SHOULD BE FALLING OUT A MID LEVEL
DECK. AS THE MID LEVEL LOW DROPS SOUTH DURING THE EVENING...THE
NORTHERLY TRAJECTORY SHOULD HELP BREAK OF THE WEAK PRECIPITATION
FIELD. MAY NOT BE ABLE TO REMOVE THE CHANCE OF LIGHT RAIN FROM THE
COAST FOR MOST OF THE NIGHT...AS THE LOW TO MID LEVEL TRAJECTORY
WOULD SUPPORT BRINGING RAIN DOWN FROM THE NORTH.

THE PRECIPITATION SHOULD GET OUT OF THE HIGHER TERRAIN BEFORE COLDER
AIR GETS BACK IN. FOR NOW...WILL NOT INCLUDE ANY MIXED
PRECIPITATION...BUT IF THE LOW TO MID LEVEL TRAJECTORY SLOWS THIS
EVENING...THERE COULD BE SOME LIGHT RAIN AND SNOW MIXED IN THE
SOUTHERN POCONOS THIS EVENING BEFORE THE PRECIPITATION FINALLY HEADS
OUT.

THE GRADIENT AND CLOUDINESS SHOULD PREVENT TEMPERATURES FROM
DROPPING MUCH TONIGHT...AS THE BOUNDARY REMAINS MIXED. THIS WOULD
SUPPORT LOW TEMPERATURES CLOSER TO THE NAM MOS NUMBERS. THE GFS
NUMBERS APPEAR TO BE TOO LOW BASED ON THE CLOUDS AND WIND.

AS THE MID LEVEL SYSTEM AND THE ASSOCIATED SURFACE LOW TRUNDLE TO
THE EAST TUESDAY AND TUESDAY NIGHT...CLOUD COVERAGE WILL DECREASE
FROM WEST TO EAST. THE GRADIENT STILL SUPPORTS BREEZY CONDITIONS
TUESDAY...BUT SUSTAINED WINDS AND ESPECIALLY GUSTS WILL BE LESS THAN
TODAY. FOR THE MOST PART...HIGHS TUESDAY WERE BASED ON A BLEND OF
MOS NUMBERS.

AS THE MID LEVEL SYSTEM MOVES AWAY...MID LEVEL RIDGING STARTS
BUILDING ACROSS THE OHIO VALLEY...AS SURFACE HIGH PRESSURE BUILDS
SOUTH FROM QUEBEC. THIS SHOULD RESULT IN FAIR CONDITIONS...WITH LESS
IN THE WAY OF WIND WEDNESDAY. A FEW ENSEMBLES MEMBERS OF THE GEFS
WANT TO BRING PRECIPITATION FIELD BACK TO THE WEST WEDNESDAY BEFORE
THE MID LEVEL SYSTEM GETS OUT. FOR NOW...THIS WAS DISCARDED.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
THE OVERALL SYNOPTIC SETUP STARTS WITH A GOOD DEAL OF AMPLIFICATION,
WHICH RESULTS IN MORE OF A BLOCKING PATTERN. THIS IS COMPRISED OF A
LARGE CLOSED LOW OFF THE EAST COAST, A RIDGE FROM THE SOUTHEASTERN
U.S. TO EASTERN CANADA, THEN ANOTHER TROUGH FROM THE WEST TO THE
PLAINS. AS TIME PROGRESSES, THE HIGH AMPLIFIED FLOW SHOULD FLATTEN
SOME AS THE CLOSED LOW OFF THE EAST COAST WEAKENS SOME AND SLIDES
EASTWARD ALLOWING THE RIDGE TO MOVE EASTWARD. THERE DOES REMAIN SOME
UNCERTAINTY HOWEVER ON THE FORWARD MOTION OF THESE SYSTEMS AS A
LARGE CLOSED LOW TYPICALLY FAVORS SLOWER SOLUTIONS. A FAIRLY
SIGNIFICANT SHORT WAVE IS FORECAST TO EJECT OUT OF THE SOUTHWESTERN
U.S. AND INTO THE PLAINS LATE THURSDAY THROUGH FRIDAY, HOWEVER THIS
MAY TEND TO SHEAR OUT SOME AS IT LIFTS ACROSS THE GREAT LAKES
REGION. THE STRENGTH OF THIS SHORT WAVE TROUGH APPEARS TO GOVERN HOW
QUICKLY THIS SYSTEM CAN SHIFT EASTWARD TOWARD THE RIDGE. GIVEN THE
TIMING UNCERTAINTIES, HPC WENT MORE WITH THE ECMWF AND ECMWF
ENSEMBLE MEAN WITH INCREASING AMOUNTS OF THE ENSEMBLE MEAN LATE IN
THE PERIOD. WE INITIALIZED THE DATABASE WITH HPC GUIDANCE THAN MADE
SOME ADJUSTMENTS BASED ON ADDITIONAL COLLABORATION.

BASED ON THE ABOVE, THE CYCLONIC FLOW AROUND THE CLOSED LOW OFF THE
EAST COAST IS FORECAST TO PERSIST THROUGH AT LEAST FRIDAY BUT WEAKEN
WITH TIME. THE UPPER-LEVEL RIDGE IS FORECAST TO BUILD EASTWARD AND
AROUND THE NORTH SIDE OF THE CLOSED LOW, MAINTAINING A NORTH TO
NORTHEAST LOW-LEVEL FLOW. THERE MAY BE SOME LINGERING CLOUDS ON THE
WEST SIDE OF THE CLOSED LOW, THEREFORE WE KEPT A BIT MORE CLOUDS
ACROSS THE EASTERN ZONES THROUGH FRIDAY. THE NARROW BUT FAIRLY
ROBUST UPPER-LEVEL RIDGE THEN SLIDES EASTWARD WITH A SURFACE HIGH
REFLECTION MOVING ACROSS THE AREA FRIDAY AND SATURDAY. DESPITE
WARMING ALOFT, THE LOW-LEVEL NORTH TO NORTHEASTERLY FLOW MAY BE
ENOUGH TO KEEP TEMPERATURES A BIT COOLER. THE SUBSIDENCE WITH THE
SURFACE HIGH/RIDGE MAY COUNTERACT THIS, THEREFORE WE BLENDED HPC
GUIDANCE AND LOCAL CONTINUITY FOR HIGHS ON FRIDAY AND SATURDAY. AS
SHORT WAVE ENERGY MOVES INTO THE PLAINS THURSDAY AND TRACKS
NORTHEASTWARD TO THE GREAT LAKES LATE FRIDAY AND SATURDAY, THE RIDGE
OVER THE EAST COAST GRADUALLY BEGINS TO WEAKEN. THIS MAY ALLOW A
FRONTAL BOUNDARY FROM THE WEST TO GRADUALLY APPROACH DURING SUNDAY.
GIVEN THE BLOCKY LOOK TO THE PATTERN DUE TO THE LARGE CLOSED LOW IN
THE WESTERN ATLANTIC, WE ONLY WENT WITH A LOW CHC POP FOR SUNDAY IN
RESPONSE TO THE GRADUAL ARRIVAL OF A COLD FRONT.

&&

.AVIATION /08Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

LOW PRESSURE OFF THE NEW ENGLAND COAST CONTINUES TO DEEPEN THIS
MORNING AND THIS LOW WILL BE THE MAIN WEATHER FACTOR FOR THE TAFS
TODAY. WHILE CONDITIONS ARE STILL EXPECTED TO REMAIN VFR
TODAY...CLOUDS ASSOCIATED WITH THE LOW WILL SPIN DOWN FROM THE NORTH
CAUSING SKIES TO BECOME MOSTLY CLOUDY DURING THE AFTERNOON. THERE
REMAIN A LOW CHC FOR SOME LIGHT RAINS LATER TODAY...BUT AS THE
PREVIOUS FCST NOTED...TOO LOW AND NOT CERTAIN ENOUGH TO INCLUDE
IN THE TAFS. BEST CHCS THOUGH WOULD NE ACROSS ERN NJ AND NE PA.

GUSTY NW WINDS WILL CONTINUE ACROSS THE TERMINALS TODAY WITH
SUSTAINED SPEEDS 15 TO 20 KTS AND GUSTS AROUND 30 KTS AT TIMES.
LOW LEVEL MECHANICAL TURB MAY RESULT.

OUTLOOK...
THE LOW PRESSURE SYSTEM SLOWLY SLIDES EASTWARD AND AWAY FROM THE MID
ATLANTIC COAST TONIGHT THROUGH WEDNESDAY, HOWEVER THERE MAY BE GUSTY
NORTHWEST WINDS AGAIN TUESDAY. THESE SHOULD NOT BE AS STRONG AS
TODAY. HIGH PRESSURE THEN GRADUALLY SLIDES INTO OUR AREA WEDNESDAY
THROUGH FRIDAY WITH A NORTH TO NORTHEAST SURFACE WIND ANTICIPATED.

&&

.MARINE...
THE LOW OFF TO THE NORTHEAST CONTINUES TO DEEPEN AND NW GALES WILL
BEGIN ON THE WATERS THIS MORNING AND CARRY INTO EARLY TUE. IT
APPEARS CLOSE ENOUGH TO THE TIME OF GALES...TO JUST ISSUE THE 4AM
CWF WITH THE GALES IN EFFECT. THE GALES WILL PROBABLY LAST ABOUT 24
HOURS OR SO BEFORE DECREASING BACK TO SCA CONDITIONS ON THE WATERS.

THE WINDS AND SEAS WILL LIKELY REMAIN ELEVATED FOR MUCH OF THE WEEK
WITH A LONGER TERM SCA EXPECTED. HIGH PRESSURE WILL BUILD IN TOWARDS
FRIDAY AND BY THEN MORE TRANQUIL CONDITIONS ARE EXPECTED.

&&

.TIDES/COASTAL FLOODING...
WHILE AN OFFSHORE FLOW SHOULD CONTINUE TODAY...THERE REMAINS ENOUGH
POSITIVE DEPARTURE (FROM THE RECENT NEW MOON AND NEARBY STORM) TO
CAUSE SOME CONCERNS REGARDING TIDAL FLOODING. LEVELS WILL BE CLOSE
TO MINOR TIDAL FLOODING TODAY AND TUESDAY AROUND THE TIMES OF THE
MORNING HIGH TIDE. LEVELS COULD GO HIGHER WED AND THU. WE WILL ISSUE
A COASTAL STATEMENT REGRADING THE POSSIBLE NEAR-FLOODING CONCERNS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING
     FOR PAZ054-055-060>062-068-069-071.
NJ...WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING
     FOR NJZ001-007>010-012>015-018>020-026-027.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL 6 AM EST TUESDAY FOR ANZ430-431-450>455.

&&

SYNOPSIS...HAYES
NEAR TERM...HAYES
SHORT TERM...HAYES
LONG TERM...GORSE
AVIATION...O'HARA
MARINE...O'HARA
TIDES/COASTAL FLOODING...O'HARA
Hazardous weather outlook, Nov 8, 3:28 AM EST, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
328 AM EST MON NOV 8 2010

NJZ001-007>010-012-013-015-018>020-027-PAZ054-055-060>062-068-069-
071-090830-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
MERCER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-SOUTHEASTERN BURLINGTON-
CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-MONTGOMERY-BUCKS-PHILADELPHIA-
328 AM EST MON NOV 8 2010

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ014-026-090830-
EASTERN MONMOUTH-COASTAL OCEAN-
328 AM EST MON NOV 8 2010

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

IN ADDITION...SPOTTY MINOR TIDAL FLOODING IS POSSIBLE AROUND THE
TIME OF HIGH TIDE THIS MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SPOTTY MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIME OF HIGH
TIDE LATE TUESDAY AND WEDNESDAY MORNINGS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ004-NJZ024-025-090830-
DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
328 AM EST MON NOV 8 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND
SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

NORTHWEST WINDS MAY GUST TO NEAR 40 MPH AT TIMES LATER THIS
MORNING AND THIS AFTERNOON. IN ADDITION...SPOTTY MINOR TIDAL
FLOODING IS POSSIBLE AROUND THE TIME OF HIGH TIDE THIS MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SPOTTY MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIME OF HIGH
TIDE LATE TUESDAY AND WEDNESDAY MORNINGS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ001>003-MDZ008-012-015-019-020-NJZ016-017-021>023-PAZ067-070-
090830-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SALEM-GLOUCESTER-CUMBERLAND-ATLANTIC-CAPE MAY-CHESTER-
DELAWARE-
328 AM EST MON NOV 8 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NORTHWEST WINDS MAY GUST TO 35 TO 40 MPH AT TIMES LATER THIS
MORNING AND THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-451>455-090830-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
328 AM EST MON NOV 8 2010

...GALE WARNING IN EFFECT UNTIL 6 AM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

GALE FORCE WINDS ARE POSSIBLE EARLY TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 8, 3:19 AM ESTWind AdvisoryPHIBurlington, Camden, Hunterdon, Mercer, Middlesex, Monmouth and 5 more11 hr
Nov 8, 3:37 PM ESTSmall Craft AdvisoryPHI5 days

Nearby

Coastal Flood Statements in New Jersey, 2010Coastal Flood Statements in Delaware, 2010Every coastal flood statement in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.